Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 6

A construction of derived equivalent pairs of symmetric algebras
Alex Dugas.
Proc. Amer. Math. Soc. 143 (2015), 2281-2300
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326012
On the structure of smooth components of Springer fibers
Lucas Fresse, Anna Melnikov and Sammar Sakas-Obeid.
Proc. Amer. Math. Soc. 143 (2015), 2301-2315
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326013
On central extensions of simple differential algebraic groups
Andrey Minchenko.
Proc. Amer. Math. Soc. 143 (2015), 2317-2330
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326014
Coprime actions with all orbit sizes small
David Gluck.
Proc. Amer. Math. Soc. 143 (2015), 2331-2337
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326015
Abelian varieties without a prescribed Newton Polygon reduction
Jiangwei Xue and Chia-Fu Yu.
Proc. Amer. Math. Soc. 143 (2015), 2339-2345
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326016
Intersections of recurrence sequences
Michael A. Bennett and Ákos Pintér.
Proc. Amer. Math. Soc. 143 (2015), 2347-2353
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326017
An example of non-cotorsion Selmer group
King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan.
Proc. Amer. Math. Soc. 143 (2015), 2355-2364
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326018
A multiplicity bound for graded rings and a criterion for the Cohen-Macaulay property
Craig Huneke, Paolo Mantero, Jason McCullough and Alexandra Seceleanu.
Proc. Amer. Math. Soc. 143 (2015), 2365-2377
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326019
Eulerian series as Modular forms revisited
Eric T. Mortenson.
Proc. Amer. Math. Soc. 143 (2015), 2379-2385
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326020
A criterion for completeness
Peter Schenzel.
Proc. Amer. Math. Soc. 143 (2015), 2387-2394
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326021
Involutions and free pairs of bicyclic units in integral group rings of non-nilpotent groups
J. Z. Gonçalves and D. S. Passman.
Proc. Amer. Math. Soc. 143 (2015), 2395-2401
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326022
Spectra of measures and wandering vectors
Dorin Ervin Dutkay and Palle E.T. Jorgensen.
Proc. Amer. Math. Soc. 143 (2015), 2403-2410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326023
On Li-Yorke measurable sensitivity
Jared Hallett, Lucas Manuelli and Cesar E. Silva.
Proc. Amer. Math. Soc. 143 (2015), 2411-2426
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326024
Lattice property of $p$-admissible weights
Tero Kilpeläinen, Pekka Koskela and Hiroaki Masaoka.
Proc. Amer. Math. Soc. 143 (2015), 2427-2437
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326025
Groups of unitary composition operators on Hardy-Smirnov spaces
Gajath Gunatillake, Mirjana Jovovic and Wayne Smith.
Proc. Amer. Math. Soc. 143 (2015), 2439-2449
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326026
On mean ergodic convergence in the Calkin algebras
March T. Boedihardjo and William B. Johnson.
Proc. Amer. Math. Soc. 143 (2015), 2451-2457
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326027
Flow invariance for differential delay equations
Naoki Tanaka.
Proc. Amer. Math. Soc. 143 (2015), 2459-2468
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326028
Existence and non-existence of frequently hypercyclic subspaces for weighted shifts
Quentin Menet.
Proc. Amer. Math. Soc. 143 (2015), 2469-2477
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326029
On Alpert multiwavelets
Jeffrey S. Geronimo and Francisco Marcellán.
Proc. Amer. Math. Soc. 143 (2015), 2479-2494
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326030
A complete classification of the spaces of compact operators on $C([1,𝛼], l_{p})$ spaces, $1<p< ∞$
Dale E. Alspach and Elói Medina Galego.
Proc. Amer. Math. Soc. 143 (2015), 2495-2506
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326031
Blow-up phenomena for a class of fourth-order parabolic problems
G. A. Philippin.
Proc. Amer. Math. Soc. 143 (2015), 2507-2513
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326032
A $q$-Hankel transform associated to the quantum linking groupoid for the quantum $SU(2)$ and $E(2)$ groups
Kenny De Commer and Erik Koelink.
Proc. Amer. Math. Soc. 143 (2015), 2515-2526
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326033
Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains
Sun-Sig Byun, Yumi Cho and Dian K. Palagachev.
Proc. Amer. Math. Soc. 143 (2015), 2527-2541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326034
Poincaré linearizers in higher dimensions
Alastair Fletcher.
Proc. Amer. Math. Soc. 143 (2015), 2543-2557
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326035
A fast flatness testing criterion in characteristic zero
Janusz Adamus and Hadi Seyedinejad.
Proc. Amer. Math. Soc. 143 (2015), 2559-2570
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326036
A parabolic Triebel–Lizorkin space estimate for the fractional Laplacian operator
Minsuk Yang.
Proc. Amer. Math. Soc. 143 (2015), 2571-2578
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326037
Spectral behaviour of quasianalytic contractions
László Kérchy and Attila Szalai.
Proc. Amer. Math. Soc. 143 (2015), 2579-2584
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326038
Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals
Tomasz Kania and Niels Jakob Laustsen.
Proc. Amer. Math. Soc. 143 (2015), 2585-2596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326039
Functions of genus zero for which the fast escaping set has Hausdorff dimension two
D. J. Sixsmith.
Proc. Amer. Math. Soc. 143 (2015), 2597-2612
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326040
Remarks on self-similar solutions for the surface quasi-geostrophic equation and its generalization
Marco Cannone and Liutang Xue.
Proc. Amer. Math. Soc. 143 (2015), 2613-2622
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326041
Vertex barycenter of generalized associahedra
Vincent Pilaud and Christian Stump.
Proc. Amer. Math. Soc. 143 (2015), 2623-2636
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326042
Contact hypersurfaces in Kähler manifolds
Jürgen Berndt and Young Jin Suh.
Proc. Amer. Math. Soc. 143 (2015), 2637-2649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326043
Singularities of mean curvature flow and isoperimetric inequalities in $\mathbb{H}^{3}$
Kui Wang.
Proc. Amer. Math. Soc. 143 (2015), 2651-2660
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326044
Non-coercive Ricci flow invariant curvature cones
Thomas Richard and Harish Seshadri.
Proc. Amer. Math. Soc. 143 (2015), 2661-2674
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326045
Quantisation of presymplectic manifolds, $K$-theory and group representations
Peter Hochs.
Proc. Amer. Math. Soc. 143 (2015), 2675-2692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326046
Minimal surfaces in the complex hyperquadric $Q_{2}$ II
Jun Wang and Xiaowei Xu.
Proc. Amer. Math. Soc. 143 (2015), 2693-2703
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326047
Coherent forests
Monroe Eskew.
Proc. Amer. Math. Soc. 143 (2015), 2705-2717
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326048
Non-meager free sets for meager relations on Polish spaces
Taras Banakh and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 143 (2015), 2719-2724
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326049
On topologically minimal surfaces of high genus
Jung Hoon Lee.
Proc. Amer. Math. Soc. 143 (2015), 2725-2730
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3326050